J-STAGE Home  >  Publications - Top  > Bibliographic Information

Journal of the Operations Research Society of Japan
Vol. 60 (2017) No. 2 p. 201-214

Language:

http://doi.org/10.15807/jorsj.60.201


We provide a sufficient condition for the existence of a Markov perfect equilibrium for pure strategies in a class of Markov games where each stage has strategic complementarities. We assume that both the sets of actions for all players and the set of states are finite and that the horizon is also finite, while the past studies examined Markov games with infinite horizons where the sets of actions and states are assumed to be infinite. We give an elementary proof of the existence and apply the result to a game of Bertrand oligopoly with investment.

Copyright © 2017 The Operations Research Society of Japan

Article Tools

Share this Article